# SDR UPS98225637

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Lug
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT ELEVATOR NR 3 HINGE LUG ES 66.50 CRACKED.  HINGE LUG FITTING REPAIRED IAW SRS ENGINEERING ORDER 98-01-014.
